Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mini-pill causing headaches?

I started the mini pill a couple of days ago and I've been getting headaches since. I don't usually get headaches and starting the pill is the only thing I can think of that would be causing them. Has anyone else experienced this? Did they go away after a while?? Thanks :)

Answer Question
 
stepmom929

Asked by stepmom929 at 11:00 PM on Jul. 11, 2009 in Babies (0-12 months)

Level 12 (920 Credits)
Answers (4)
  • Headaches are a side effect of the pill.
    Gailll

    Answer by Gailll at 11:04 PM on Jul. 11, 2009

  • Yeah the birth control I was on I felt like I had a constant nagging headache. Nothing painful, it was just there. It's a side effect though. Unfortunately.
    jmpeskie

    Answer by jmpeskie at 11:07 PM on Jul. 11, 2009

  • Did the headaches eventually go away for good?? that's exactly howI would explain my headache - a nagging headache.
    stepmom929

    Answer by stepmom929 at 11:13 PM on Jul. 11, 2009

  • They'll go away after your body adjusts to the different level of hormones. It should take about a week or so.
    3_is_enough

    Answer by 3_is_enough at 1:08 AM on Jul. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN